


default search action
"G-Intersection Theorems for Matchings and Other Graphs."
J. Robert Johnson, John M. Talbot (2008)
- J. Robert Johnson, John M. Talbot:
G-Intersection Theorems for Matchings and Other Graphs. Comb. Probab. Comput. 17(4): 559-575 (2008)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.